Lithuanian Mathematical Journal

, Volume 21, Issue 4, pp 317–327 | Cite as

Unilateral problems for quasilinear elliptic equations

  • A. Domarkas
Article
  • 12 Downloads

Keywords

Elliptic Equation Quasilinear Elliptic Equation Unilateral Problem 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    O. A. Ladyzhenskaya and N. N. Uraltseva, Linear and Quasilinear Elliptic Equations, Gordan and Breach (1969).Google Scholar
  2. 2.
    J.-L. Lions, Some Methods of Solution of Nonlinear Boundary Problems [Russian translation], Mir, Moscow (1972).Google Scholar
  3. 3.
    R. T. Rockafellar, Convex Analysis, Princeton Univ. Press (1970).Google Scholar
  4. 4.
    N. N. Uraltseva, “Regularity of solutions of variational inequalities”, Zap. Nauchn. Sem. Leningr. Otd. Mat. Inst.,27, 211–219 (1972).Google Scholar
  5. 5.
    N. N. Uraltseva, “A problem with unilateral conditions on the boundary for a quasilinear elliptic equation,” in: Problems of Mathematical Analysis [in Russian], Vol. 6, Leningrad (1977), pp. 172–187.Google Scholar
  6. 6.
    A. Domarkas, “Regularity of solutions of quasilinear elliptic equations with unilateral boundary conditions”, Liet. Mat. Rinkinys.,20, No. 1, 31–38 (1980).Google Scholar
  7. 7.
    R. Kluge, Nichtlineare Variationsgleichungen und Extremalaufgaben, VEB Deutscher Verlag der Wissenschaften, Berlin (1979).Google Scholar
  8. 8.
    H. Brezis, “Problèmes unilatéraux”, J. Math. Pures Appl.,51, 1–168 (1972).Google Scholar
  9. 9.
    L. A. Caffarelli, “Further regularity for the Signorini problem”, Commun. Partial Diff. Equations,4, No. 9, 1067–1075 (1979).Google Scholar
  10. 10.
    J. Frehse, “On Signorini's problem and variational problems with thin obstacles”, Ann. Sc. Norm. Super. Pisa,4, No. 2, 343–362 (1977).Google Scholar
  11. 11.
    H. Beirão da Veiga, “Régularité pour une classe d'inéquations non linéaires”, C. R. Acad. Sci. Paris,271, Ser. A, 23–25 (1970).Google Scholar
  12. 12.
    H. Beirão da Veiga, “Sur la régularité des solutions de l'équation div A(x, u, ∇u)=B(x, u, ∇u) avec des conditions aux limites unilatérales et mêlées”, Annali. Mat. Pura Appl.,93, 173–230 (1972).Google Scholar
  13. 13.
    H. Beirão da Veiga, “Proprietà di sommabilita e di limitatezza per soluzioni di disequazioni variazionali ellittiche”, Rend. Sem. Mat. Univ. Padova,46, 141–171 (1971).Google Scholar
  14. 14.
    I. V. Iordanov, “Régularité de la solution d'une inéquation variationnelle elliptique à deux contraintes”, Dokl. Bolg. AN,26, No. 12, 1587–1589 (1973) [Detailed account in Godishnik na Sofiiskiya Univ., Mat. Fak.,67, 169–190 (1976).].Google Scholar
  15. 15.
    I. V. Iordanov, “Deux notes sur quelques inéquations variationnelles elliptiques”, Serdika. B“lg. Mat. Spis.,4, No. 2, 232–240 (1978).Google Scholar
  16. 16.
    A. A. Arkhipova, “A problem with discontinuous obstruction for uniformly elliptic equations”, Vestn. Leningr. Univ., No. 19, 154–155 (1974).Google Scholar

Copyright information

© Plenum Publishing Corporation 1982

Authors and Affiliations

  • A. Domarkas

There are no affiliations available

Personalised recommendations